Differential and Integral Equations

A parameter dependent time-periodic reaction-diffusion equation from climate modeling: $S$-shapedness of the principal branch of fixed points of the time-$1$-map

Georg Hetzer

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 7, Number 5-6 (1994), 1419-1425.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369329523

Mathematical Reviews number (MathSciNet)
MR1269663

Zentralblatt MATH identifier
0811.35054

Subjects
Primary: 35K57: Reaction-diffusion equations
Secondary: 35B99: None of the above, but in this section 86A10: Meteorology and atmospheric physics [See also 76Bxx, 76E20, 76N15, 76Q05, 76Rxx, 76U05]

Citation

Hetzer, Georg. A parameter dependent time-periodic reaction-diffusion equation from climate modeling: $S$-shapedness of the principal branch of fixed points of the time-$1$-map. Differential Integral Equations 7 (1994), no. 5-6, 1419--1425. https://projecteuclid.org/euclid.die/1369329523


Export citation